Results for 'Depression'
Ask questions and get answers about Depression. Our support group helps people share their own experience. 4983 questions, 7511 members, 495 news articles.
Posted 13 Aug 2011 • 3 answers
I'm on Safyral and I'm on the 3rd week. This makes probably the 6th kind of birth control pill I've been put on in the last year and a... read more
Posted 4 Nov 2017 • 3 answers
I take amitriptyline 10mg for insomnia. So far it hasn't helped with the insomnia, and I'm now having worsened depression and mood... read more
Posted 1 Apr 2011 • 4 answers
my doc prescribed me a 20 mg prozac and Saphris 5mg, i have neen using prozac for a month now but Saphris but for some reason i am not comfortable to... read more
Trazodone - WHY GIVE ME TRAZADONE FOR DEPRESSION WHEN IT CAN CAUSE DEPRESSION AND SUICIDAL THOUGHTS?
Posted 24 Nov 2011 • 4 answers
I am prescribed trazadone for anxiety and low mood but am concerned that it says this tablet can cause depression and suicidal thoughts.
Posted 6 Feb 2013 • 3 answers
... experienced the usual withdrawal symptoms, vertigo, nausea, electric zaps, etc. Since I felt that I needed more of the med in the daytime to keep... read more
Posted 20 Aug 2016 • 3 answers
Hello, I have been dealing with depression for a few years and have had little success with antidepressants: Lexapro, Cymbalta, Pristiq...... read more
Posted 8 Nov 2016 • 4 answers
I was on 60mg of Cymbalta and 5 mg of Abilify for major depression for many years. I am a 49 year old female and hated the weight gain from... read more
Posted 2 Nov 2018 • 1 answer
... causes my anxiety as I can't get done what I need to and that causes anxiety. I've always worked, long and hard as a nurse and now at... read more
Posted 23 Aug 2011 • 3 answers
Does staterra work well for wakefullness with depression and uplifting mood?? I just started it. As most of you know I can't take... read more
Posted 21 Nov 2012 • 4 answers
I've been on and off anti depressants since 2004. A couple weeks ago I decided to come off my prozac because I felt that it wasn't helping... read more
Posted 14 Nov 2013 • 9 answers
... Needless to say I do not! I was very insulted, I would like to know if anyone else has been asked this? The only reason I can fathom for her... read more